# SDR ABXA2022032235

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 68,329 hours, 45,335 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, EICAS MESSAGE TE FLAP DISAGREE DISPLAYED WHEN FLAPS PUT TO 5. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE BIT AND RESET FSEU AND OPS CHECK FLAPS IAW 27-51-01. NO FAULTS SHOWN. AIRCRAFT RETURNED TO SERVICE.
